Steriod (Prednisolone) and HIV med
Feb 26, 2012
hi Im HIV +ve and im on Stocrin and Truvada. Recently, i have rashes all over my body and my doctor give me 5 days of Steriod (Prenislone 5mg) for for rashes. Should i take it? Will it intersect with my with my HIV med?
Response from Dr. Henry
Generally OK to take short course of corticosteroids while on your HIV regimen-would make sure your HIV provider is aware. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Oral Sex Worried I Have HIV
- Dry Mouth After Vaginal Sex Worried I Have HIV
- Hair Loss After Sucking Penis Worried I Have HIV
- Itchy Skin After Oral Sex Hooker Does It Mean I Have HIV
- Loose Stool After Anal Sex Sign Of HIV AIDS
- Sore Testicles After Receptive Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.